Ufimskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2019, Volume 11, Issue 4, Pages 50–78 (Mi ufa492)  

Expansion of iterated Stratonovich stochastic integrals based on generalized multiple Fourier series

D. F. Kuznetsov

Peter the Great St.Petersburg Polytechnic University, Polytechnicheskaya str. 29, 195251, Saint-Petersburg, Russia

Abstract: The article is devoted to expansions of iterated Stratonovich stochastic integrals of multiplicities 1-4 on the base of the method of generalized multiple Fourier series. We prove the mean-square convergence of expansions in the case of Legendre polynomials as well as in the case of trigonometric functions. The considered expansions contain only one passage to the limit in contrast to its existing analogues. This property is very convenient for the mean-square approximation of iterated stochastic integrals. It is well-known that a prospective approach to numerical solving of Itô stochastic differential equations being adequate mathematical models of dynamical systems of various physical nature is one based on stochastic analogue of Taylor formula for the solutions to these equations. The iterated stochastic Stratonovich integrals are parts of so-called Taylor-Stratonovich expansion being one of the aforementioned stochastic analogues of Taylor formula. This is why the results of the paper can be applied to constructing strong numerical methods of convergence orders 1.0, 1.5 and 2.0 for Itô stochastic differential equations. The method of generalized multiple Fourier series does not require a partitioning of the integration interval for iterated stochastic Stratonovich integrals. This feature is essential since the mentioned integration interval is small playing a role of the integration step in numerical methods for Itô stochastic differential equations.

Keywords: iterated Stratonovich stochastic integral, multiple Fourier series, Legendre polynomial, expansion, mean-square convergence.

Full text: PDF file (501 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2019, 11:4, 49–77 (PDF, 447 kB); https://doi.org/10.13108/2019-11-4-49

Bibliographic databases:

UDC: 519.2
MSC: 60H05
Received: 01.09.2018

Citation: D. F. Kuznetsov, “Expansion of iterated Stratonovich stochastic integrals based on generalized multiple Fourier series”, Ufimsk. Mat. Zh., 11:4 (2019), 50–78; Ufa Math. J., 11:4 (2019), 49–77

Citation in format AMSBIB
\Bibitem{Kuz19}
\by D.~F.~Kuznetsov
\paper Expansion of iterated Stratonovich stochastic integrals based on generalized multiple Fourier series
\jour Ufimsk. Mat. Zh.
\yr 2019
\vol 11
\issue 4
\pages 50--78
\mathnet{http://mi.mathnet.ru/ufa492}
\transl
\jour Ufa Math. J.
\yr 2019
\vol 11
\issue 4
\pages 49--77
\crossref{https://doi.org/10.13108/2019-11-4-49}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000511174800006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85078527272}


Linking options:
  • http://mi.mathnet.ru/eng/ufa492
  • http://mi.mathnet.ru/eng/ufa/v11/i4/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:99
    Full text:23
    References:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021